# SDR SWAA2024010417265

- Difficulty date: October 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CONTROL STAND R/H PANEL 212B CRACKED SEVERAL PLACES<[01] MEASUREMENTS;[02] REPAIRED DAMAGE AREAS AT FLIGHT DECK CONTROL STAND PANEL 212B AS PER AMM 25-00-00-340-801. MATRIAL USED EPOCAST 50-A/946 PO#2020136 PLUS BMS9-3 120TYD CL7 PO 1690463APPLIED TOPCOAT ON FLIGHT DECK CONTROL STAND R/H PANEL 212 B REF B-737 AMM 25-00-00-370-801.;[03] VERIFIED CORRECTIVE ACTION.
